Abelian crossed modules and strict Picard categories

Quang, Nguyen Tien and Phung, Che Thi Kim and Tung, Ngo Sy (2013) Abelian crossed modules and strict Picard categories. Albanian J. Math., 7 (1). pp. 37-48.

[img]
Preview
Text
2013-3.pdf

Download (357kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:23
Last Modified: 07 Dec 2017 00:23
URI: http://kerkoje.com/id/eprint/250

Actions (login required)

View Item View Item